# SDR SWIA200921739

- Difficulty date: June 4, 2009
- Submitted: June 10, 2009
- Operation: Air carrier
- Aircraft: N449SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7699
- Aircraft time: 17,565 hours, 13,503 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN INOP.  (FLT 4864)  RELAMPED EXIT SIGN LIGHT.
